Migraleve Tablets

£8.33£13.45

For the short term treatment of acute moderate pain not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks including the symptoms of migraine headache, nausea and vomiting.

SHARE

Description

For the short term treatment of acute moderate pain not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks including the symptoms of migraine headache, nausea and vomiting.

Contains:

Migraleve pink tablets containing buclizine 6.25mg, codeine 8mg and paracetamol 500mg

 

Options

Migraleve Pink only 12 Tablets | Migraleve Pink only 24 Tablets

Migraleve Pink and Yellow 12 Tablets | Migraleve Pink and Yellow 24 Tablets

Migraleve Yellow only 24 Tablets

Additional information

Migraleve

Pink and Yellow 12 Tablets, Pink and Yellow 24 Tablets, Pink only 12 Tablets, Pink only 24 Tablets, Yellow only 24 Tablets

Reviews

There are no reviews yet.

Be the first to review “Migraleve Tablets”

Your email address will not be published. Required fields are marked *

Related Products

Solpadeine Plus Soluble Tablets

Treatment of acute, moderate pain, which is not relieved by paracetamol or ibuprofen alone, such as migraine, back pain, period pains, dental pain, headache, rheumatic pain, strains and sprains and sciatica.

£14.69

solpadeine max 24

Treatment of acute, moderate pain, which is not relieved by paracetamol or ibuprofen alone, such as migraine, back pain, period pain, dental pain, headache, arthritic and rheumatic pain, strains and sprains and sciatica.

£12.35

Anadin Original Tablets

Treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains and aches and pains. Symptomatic treatment of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

£2.93£5.77

Search